Javascript must be enabled for the correct page display

De rekenkunde van het algemeen belang

Burgers, J.H. (1961) De rekenkunde van het algemeen belang. [Journal article]

Full text not available from this repository.
Party: PvdA
Language: Dutch
Affiliated organisations: WBS
Journal (name): Socialisme en Democratie
Volume: 18
Issue: 4
Page Range: pp. 313-326
Date Deposited: 21 Oct 2016 10:22
Last Modified: 21 Oct 2016 10:22
URI: http://dnpprepo.ub.rug.nl/id/eprint/6612

Actions (login required)

View Item View Item